Simplicity simplified.

Casanovas, Enrique

Revista Colombiana de Matemáticas (2007)

  • Volume: 41, page 263-277
  • ISSN: 0034-7426

How to cite


Casanovas, Enrique. "Simplicity simplified.." Revista Colombiana de Matemáticas 41 (2007): 263-277. <>.

author = {Casanovas, Enrique},
journal = {Revista Colombiana de Matemáticas},
keywords = {simple theories; independence theorem; forking},
language = {eng},
pages = {263-277},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Simplicity simplified.},
url = {},
volume = {41},
year = {2007},

AU - Casanovas, Enrique
TI - Simplicity simplified.
JO - Revista Colombiana de Matemáticas
PY - 2007
PB - Sociedad Colombiana de Matemáticas
VL - 41
SP - 263
EP - 277
LA - eng
KW - simple theories; independence theorem; forking
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.